Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: T. J. I' A. Bromwich
Title: Quadratic Forms and their Classification by Means of Invariant Factors
Additional book information: Cambridge University Press, 1906. viii + 100 pp.

Review Information:

Reviewer: Maxime Bôcher
Journal: Bull. Amer. Math. Soc. 14 (1908), 194-195
DOI: https://doi.org/10.1090/S0002-9904-1908-01579-9